# SDR P5CA9600380

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: False Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FALSE SPAR FORWARD SIDE FROM WING GEAR TRUNNION ATTACH I/B TO END HAS BARE METAL WITH MINOR SURFACE CORROSION.  REMOVED LEVEL ONE CORROSION, TREATED IAW SRM 51-10-02.
